# SDR MWEA070185

- Difficulty date: August 21, 2007
- Submitted: August 23, 2007
- Operation: Air carrier
- Aircraft: N903ME
- Make and model: Boeing 717-200
- Aircraft serial: 55167
- Aircraft time: 13,504 hours, 7,469 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Frame
- Part number: 7150021507
- Condition: Cracked
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT THRUST REVERSER UPPER FRAME IS CRACKED AT OUTBOARD STATION 36.  FABRICATED AND INSTALLED DOUBLER.
